Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 3, Pages 344–346 (Mi tvp4732)  

Short Communications

Local Limit Theorems for Non-Identical Lattice Distributions

V. V. Petrov

Leningrad

Abstract: Asymptotic expansions are obtained in a local limit theorem for the sum of non-identically distributed independent random variables having lattice distributions with finite moments of integer order $k\geq3$. The theorem stated is a generalization of a result by Esseen.

Full text: PDF file (273 kB)

English version:
Theory of Probability and its Applications, 1962, 7:3, 333–335

Received: 03.05.1961

Citation: V. V. Petrov, “Local Limit Theorems for Non-Identical Lattice Distributions”, Teor. Veroyatnost. i Primenen., 7:3 (1962), 344–346; Theory Probab. Appl., 7:3 (1962), 333–335

Citation in format AMSBIB
\Bibitem{Pet62}
\by V.~V.~Petrov
\paper Local Limit Theorems for Non-Identical Lattice Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 3
\pages 344--346
\mathnet{http://mi.mathnet.ru/tvp4732}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 3
\pages 333--335
\crossref{https://doi.org/10.1137/1107033}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4732
  • http://mi.mathnet.ru/eng/tvp/v7/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:99
    Full text:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022